# SDR DALA2024110410626

- Difficulty date: October 31, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 35,501 hours, 13,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3812, AIRCRAFT STRUCK BY GROUND VEHICLE AT FORWARD CARGO DOOR WHILE PARKED AT GATE. CORRECTIVE ACTION: REMOVED FASTNERS AND DAMAGED SKIN SECTION REF B737 53-00-01-2R- 23. PERFORMED HFEC OF CUTOUT AREA PER NDT PART 6 51-00-00. NO DEFECTS NOTED. FABRICATED FILLER, DOUBLER AND TRIPLER PER B737 SRM 53-00-01-2R-23. PAINTED REPAIR PARTS, INSTALLED REPAIR PARTS. INSTALLED REPAIR PARTS AND FILLET SEALED REF B737 SRM 53-00-01-2R-23 162201. RII COMPLETE. APPLIED TOPCOAT FINISH PER B737 AMM 51-21. (LP 0637782, 5336468)
